On the optimality of a theorem of Elton on ℓ1n subsystems

S. J. Dilworth, Denka Kutzarova

Research output: Contribution to journalArticlepeer-review

Abstract

We present examples which show that a substantial strengthening of the hypothesis in the almost isometric part of a theorem of Elton on ℓ1n subsystems does not lead to a substantially stronger conclusion.

Original languageEnglish (US)
Pages (from-to)215-220
Number of pages6
JournalIsrael Journal of Mathematics
Volume124
DOIs
StatePublished - 2001
Externally publishedYes

ASJC Scopus subject areas

  • General Mathematics

Fingerprint

Dive into the research topics of 'On the optimality of a theorem of Elton on ℓ1n subsystems'. Together they form a unique fingerprint.

Cite this